How Can a Dent Under Eye After an Overcorrection of Hyaluronidase Be Treated?
- Asked by Pamela 1111
- 2 years ago
3 weeks ago an MD injected my eyes with hyaluronidase(I wantedYAG 1064). He used too much, now I have a deep dent under 1 eye. The next week he refilled the tear troughs, which didn't hold well. On 3rd week, yesterday, he did a touch up, but the dent, still didn't fill--may be similar to the doughnut effect that people with acne pits sometimes get with fillers. Has any doc had any experience with revising such problems? Thanks. :)
Juvederm in lower orbit.
Juvederm is tricky in the lower orbital areas. Wonderful but tricky. Stick with you doctor and you will get there. IT SOUNDS LIKE THE DOCTOR IS REALLY TRYING. HYALURONIDASE IS ALSO GREAT BUT HARD TO SPOT CONTROL. I find that a tiny dose really wipes out the Juvederm in a given area. It is not a tiny spot reducer . Good luck.
Hyaluronidase should not cause dents in your skin
I wonder if there is something else that caused your dent as I am not aware of medical reports of cases in which hyaluroinidase caused a dent in the skin. You would need to be examined to see why your dent can't be fixed. Maybe there is some attachment of the deep tissue to the undersurface of the dented skin holding it down that can be released by subcision prior to attempting to place more filler, but there are risks with this procedure that you should discuss with your physician.
Web reference: http://www.thenyac.com/restylane/index.html
Restylane after Hyaluronidase
It would be helpful to see your photos to get a better idea of what is going on. That having been said, a small dent should respond well to repeat Restylane injection. The Hyaluronidase should no longer be active. Can you post some photos?
Recent Hyaluronidase Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.